# SDR UALA2013040902404

- Difficulty date: April 8, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 45,642 hours, 9,767 cycles
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8088001
- Part serial: 66
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL VALVE WIRE CHECK, NR 1 ENGINE CONTINUED TO RUN AFTER MOVING FUEL CONTROL TO CUTOFF, PULLED FIRE HANDLE AND ENGINE CONTINUED TO RUN FOR APPROX ONE MINUTE, NR 1 ENGINE FIRE HANDLE LEFT IN PULLED POSITION.  REPLACED FMU, LEAK CHECKED, WET MOTOR AND IDLE RUN.  ENGINE SHUTDOWN OK.
